Alert archive / North Carolina / River Flood Warnings in 2024

River Flood Warning 28, NWS Raleigh, NC

August 8, 2024Chatham County, Lee County, North Carolina

NWS Raleigh, NC issued this river flood warning at Aug 8, 2024, 9:59 AM EDT for Chatham County, Lee County, North Carolina. It took effect at Aug 8, 2024, 3:30 PM EDT. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2024, 9:59 AM EDT (13:59 UTC)
In effect from
Aug 8, 2024, 3:30 PM EDT
Expired
Aug 11, 2024, 12:49 PM EDT
In force
69 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Moderate

Counties Chatham County, NC, Lee County, NC

The radar

The Raleigh/Durham radar (KRAX), 66 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Deep River near Moncure (MONN7).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02102000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Aug 8, 9:35 AM EDT, 24 minutes earlier.

Area forecast discussion, Aug 8, 9:35 AM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
935 AM EDT Thu Aug 8 2024

.SYNOPSIS...
The center of what is now Tropical Storm Debby, currently over east
central South Carolina, will move northward through the Piedmont of
North Carolina through early Friday. A trailing surface front will
hold over western and central North Carolina Friday through
Saturday, resulting in continued unsettled weather. The front will
then slowly sweep east through the area Sunday into Monday.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 935 AM Thursday...

...Flood threat continues across all of central NC...

...Isolated wind gusts to 35-50 mph remain possible within the
heavier rain bands with background gusts 20-35 mph common...

...Isolated tornado threat continues over our eastern half into
north central areas of central NC...

Forecast remains on track and in line with conditions. TS Debby,
located about 90 miles N of CHS at 8 AM, will slowly weaken as it
tracks through the Piedmont through early Fri. The most immediate
threats remain heavy rain producing widespread flooding, and we've
had several tornadic circulations, and at least two confirmed
touchdowns, along a convective band that is now oriented from
Edgecombe through Person county. This band will continue to be
closely monitored as it lifts NNW. Additional bands of embedded
enhanced updrafts with a tornado threat are expected from the
Triangle through Wayne/Sampson county to the coast, where some
elevated CAPE exists, and additional circulations may spin up there
as well. Flash flood warnings remain for the entire area, and while
there is currently a relative lull area lifting into our southern
sections, this area has already seen 24 hr totals of 3-6+ inches,
and rivers and streams are running very high or are flooding and
can't take much more water. Will maintain high pops areawide. Temps
will move little, and highs in the 70s to near 80 are expected. -GIH

Earlier discussion from 400 AM: Tropical Storm Debby will move
northwest across eastern South Carolina through the early afternoon
and then north while picking up speed across the western Piedmont of
NC through midnight, before continuing north through the Mid-
Atlantic states Friday.

Multiple rain bands will continue to spiral from SE to NW through
the afternoon and early evening, with the rain becoming a little
more scattered/broken in nature towards midnight as Debby's
circulation center begins to lift north of the area.

While the flooding threat will persist across of central NC, the
axis of heaviest rain and accompanying flash flooding threat will
gradually shift westward across the NC Piedmont, where 4-6 inches is
expected. HREF PPM suggests the potential for isolated higher
amounts up to 8-9 inches is possible across the western Piedmont,
which is certainly plausible as the heavy rainfall axis typically
becomes aligned west of track as system starts to transition to
extratropical. Elsewhere, rainfall amounts of 1-3 inches is expected.

Strong wind gusts of 40-50 mph possible within the heavier rain
bands. Otherwise, expect wind gusts of 20-30 mph outside of the
heavier rain bands.

The isolated tornado threat should persist into the afternoon and
evening as additional bands move through the area, especially as
modest steepening of low-level lapse rates occur. While the best
instability of 750-1250 J/ is forecast to remain east of US 1, the 0-
3 km storm-relative helicity swath of 200 to 300 m2/s2 will shift NW
into the Piedmont and northern coastal plain.

Highs today ranging from mid 70s NW to lower/mid 80s east. Lows in
the 70s.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 400 AM Thursday...

The circulation associated with Debby will be just north of the
forecast area by daybreak Friday and the process of becoming
extratropical should be well underway at that point. Various hi-res
models suggest the low will drag a cold front over the mountains and
through the area, but that is unlikely to happen until some point
this weekend. There will remain an area of enhanced northward
oriented moisture transport across the Coastal Plain throughout the
day on Friday, co-located with the greatest instability and shear
and this is the area where the highest PoPs will remain in place
through at least 00Z Saturday. While the Flood Watch remains in
place area-wide through 9pm Friday night and may ultimately be
trimmed in time and space across the western Piedmont, I'll leave it
in place as-is for now given the potential for at least some showers
and storms through the first half of the day west of the Triangle.
Precip should end area-wide by late Friday night.

Highs in the low to mid 80s, lows in the upper 60s/around 70.

&&.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 400 AM Thursday...

The front that will sweep Debby out of the region will extend from
New England south along the East Coast Saturday morning, passing
along the I-95 corridor in North Carolina, then tracking southwest
back towards New Orleans. While the front to the north of North
Carolina will move east over the Atlantic Ocean over the weekend,
the southern portion of the front will actually pivot to more of an
east-west orientation, extending back towards Atlanta by Monday
morning. The front should then become stationary in this fashion
through the middle of next week. As a result, the chance of showers
and thunderstorms has increased from the previous forecast, with a
30-50% chance east of I-95 each afternoon/evening, with a lesser
chance back towards the Triad. The precipitation chances will be
diurnally driven, with higher values in the afternoon/evening hours
and lesser values overnight and in the morning. While some southern
locations might reach the lower 90s on Saturday, the rest of the
area should be in the 80s that day. From Sunday onward, highs will
be in the 80s in all locations. Lows will range from the mid 60s to
the low 70s through the period.

&&

.AVIATION /1130Z THURSDAY THROUGH MONDAY/...
As of 730 AM Thursday...

* TC Debby will produce widespread adverse conditions with IFR/MVFR
  restrictions, gusty winds and some LLWS.

Multiple rain bands will continue to spiral from SE to NW through
the afternoon and evening, with the rain becoming a little more
scattered/broken in nature late this evening and into the overnight
hours as Debby's circulation center lifts off to the north. Flight
restrictions are expected to remain predominately IFR to MVFR
through the evening, before potentially lowering to LIFR
tonight.

Additionally, could see embedded thunder at times, especially this
afternoon due to some tempered heating and steeper low-level lapse
rates.

East-northeasterly gusts of 15 to 25 kts will persist through the
evening, with stronger wind gusts of 35-45 kts possible within the
heavier rain bands. Winds will shift to SSWLY late this evening and
tonight as the center of the circulation passes north of the area.

Lastly, despite some stronger flow near the sfc, there remains a
chance for low-level wind shear at all TAF sites into the afternoon.

Looking ahead: Adverse aviation conditions will continue through
Friday morning with conditions improving by midday/early afternoon
Friday. Expect generally VFR conditions Saturday through early next
week, with mainly scattered diurnal driven showers and storms
possible each afternoon.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday evening for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield/CBL
SHORT TERM...DL
LONG TERM...Green
AVIATION...CBL
Hazardous weather outlook, Aug 8, 5:03 AM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
503 AM EDT Thu Aug 8 2024

NCZ007-021>025-038>040-073>076-083>086-090915-
Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-
Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-Scotland-Hoke-
503 AM EDT Thu Aug 8 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Rainfall associated with Tropical Storm Debby will result in
an increased threat for flooding across the Watch area. Rainfall
amounts of 1 to 2 inches have already fallen across the watch area.
An additional 2 to 5 inches of rain is expected through early
Friday, with locally higher amounts possible over the NC Piedmont.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

People living along rivers and creeks should make preparations for
possible moderate river flooding by late week and lingering into next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ008>011-026>028-041>043-077-078-088-089-090915-
Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-
Wilson-Harnett-Wayne-Cumberland-Sampson-
503 AM EDT Thu Aug 8 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

Rainfall associated with Tropical Storm Debby will result in
an increased threat for flooding across the Watch area. Rainfall
amounts of 1 to 2 inches have already fallen across the watch area,
with the highest amounts over the southern coastal plain and
Sandhills. An additional 2 to 5 inches of rain is expected through
early Friday, with locally higher amounts possible over the NC
Piedmont.

Isolated tornadoes will be possible through the afternoon and
evening and heavy rain bands continue to move through the area.

Wind gusts of 40 to 50 mph, within the heavier rain bands could lead
to scattered power outages and downed trees Thursday and into
Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

People living along rivers and creeks should make preparations for
possible moderate river flooding by late week and lingering into next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 8, 8:52 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
852 AM EDT Thu Aug 8 2024

NCZ028-081315-
Edgecombe NC-
852 AM EDT Thu Aug 8 2024

...GUSTY DOWNPOURS WILL IMPACT SOUTHWESTERN EDGECOMBE COUNTY THROUGH
915 AM EDT...

At 851 AM EDT, Doppler radar was tracking gusty showers near Bruce,
or 10 miles north of Farmville, moving northwest at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Tarboro, Sharpsburg, Pinetops, Macclesfield, and
Kingsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.

A Tornado Watch remains in effect until 100 PM EDT for central North
Carolina.

&&

LAT...LON 3577 7751 3571 7761 3571 7762 3581 7775
      3582 7775 3583 7776 3586 7780 3586 7782
      3587 7783 3595 7779 3599 7766 3580 7748
TIME...MOT...LOC 1251Z 138DEG 32KT 3574 7755

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Aug 8, 9:34 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
934 AM EDT Thu Aug 8 2024

NCZ011-027-081400-
Nash NC-Halifax NC-
934 AM EDT Thu Aug 8 2024

...GUSTY DOWNPOURS WILL IMPACT NORTHEASTERN NASH AND WEST CENTRAL
HALIFAX COUNTIES THROUGH 1000 AM EDT...

At 933 AM EDT, Doppler radar was tracking gusty showers near
Dortches, or near Rocky Mount, moving northwest at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Dortches, Red Oak, Battleboro, Aventon, and Medoc
Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated rotation with this shower. If the shower
intensifies and rotation strengthens, a warning may need to be
issued.

A Tornado Watch remains in effect until 100 PM EDT for central North
Carolina.

&&

LAT...LON 3606 7774 3601 7777 3598 7778 3598 7784
      3611 7807 3630 7794
TIME...MOT...LOC 1333Z 139DEG 31KT 3604 7781

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Local storm report, Aug 8, 9:41 AM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
941 AM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     Tornado          3 NW Lucama             35.68N 78.05W
08/08/2024                   Wilson             NC   Broadcast Media

            *** 1 FATAL ***
            Home collapsed resulting in 1 fatality on
            Lloyd Road.

&&
Local storm report, Aug 8, 9:50 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
950 AM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Tornado          2 ENE Siler City        35.73N 79.44W
08/08/2024                   Chatham            NC   Dept of Highways

            SR-1006 (OLD route 421) and Dogwood Avenue
            in Siler City flooded.

&&
Special weather statement, Aug 8, 9:53 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
953 AM EDT Thu Aug 8 2024

NCZ028-081430-
Edgecombe NC-
953 AM EDT Thu Aug 8 2024

...GUSTY DOWNPOURS WILL IMPACT SOUTHWESTERN EDGECOMBE COUNTY THROUGH
1030 AM EDT...

At 952 AM EDT, Doppler radar was tracking gusty showers 7 miles
southwest of Tarboro, moving northwest at 35 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Sharpsburg, Pinetops, Kingsboro, and Battleboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.

A Tornado Watch remains in effect until 100 PM EDT for central North
Carolina.

&&

LAT...LON 3574 7760 3580 7774 3583 7775 3587 7783
      3601 7777 3606 7774 3584 7754 3576 7754
TIME...MOT...LOC 1352Z 132DEG 33KT 3581 7761

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

26
Local storm report, Aug 8, 9:55 AM EDT, 4 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Raleigh NC
955 AM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Flash Flood      2 ENE Siler City        35.73N 79.44W
08/08/2024                   Chatham            NC   Dept of Highways

            Corrects previous tornado report from 2 ENE
            Siler City. SR-1006 (OLD route 421) and
            Dogwood Avenue in Siler City flooded. This
            is a flash flood report.

&&

DL

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 9:48 PM EDTFlash Flood Warning Considerable damage threatRAHCumberland, Hoke, Sampson, Scotland6 hr
Aug 7, 11:26 PM EDTSpecial Weather StatementRAHAnson, Hoke, Richmond, Scotland64 min
Aug 8, 12:30 AM EDTSpecial Weather StatementRAHWayne60 min
Aug 8, 1:01 AM EDTSpecial Weather StatementRAHWayne59 min
Aug 8, 1:30 AM EDTFlash Flood Warning Considerable damage threatRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more6 hr
Aug 8, 2:15 AM EDTTornado Warning Tornado observedRAHWayne, Wilson45 min
Aug 8, 2:21 AM EDTTornado Warning Tornado observedConsiderable damage threatRAHWayne, Wilson39 min
Aug 8, 2:46 AM EDTSpecial Weather StatementRAHWayne29 min
Aug 8, 2:49 AM EDTTornado WarningRAHJohnston, Wayne, Wilson26 min
Aug 8, 2:51 AM EDTTornado Warning Tornado observedConsiderable damage threatRAHJohnston, Nash, Wilson24 min
Aug 8, 3:09 AM EDTFlash Flood Warning Considerable damage threatRAHChatham, Harnett, Johnston, Lee, Nash, Wake and 2 more6 hr
Aug 8, 3:12 AM EDTTornado WarningRAHJohnston, Nash, Wayne, Wilson33 min
Aug 8, 3:15 AM EDTTornado WarningRAHJohnston, Wake30 min
Aug 8, 3:21 AM EDTFlash Flood Warning Considerable damage threatRAHCumberland, Hoke, Sampson, Scotland6 hr
Aug 8, 3:39 AM EDTTornado WarningRAHWilson36 min
Aug 8, 4:13 AM EDTFlash Flood Warning Considerable damage threatRAHAlamance, Chatham, Davidson, Durham, Forsyth, Guilford and 4 more6 hr
Aug 8, 5:04 AM EDTTornado WarningRAHEdgecombe41 min
Aug 8, 5:06 AM EDTRiver Flood WarningRAHCumberland4 days
Aug 8, 5:37 AM EDTTornado WarningRAHWilson23 min
Aug 8, 6:22 AM EDTSpecial Weather StatementRAHEdgecombe68 min
Aug 8, 6:43 AM EDTFlash Flood Warning Considerable damage threatRAHAnson, Montgomery, Moore, Richmond, Stanly7 hr
Aug 8, 6:55 AM EDTFlash Flood Warning Considerable damage threatRAHEdgecombe, Franklin, Nash11 hr
Aug 8, 7:06 AM EDTRiver Flood WarningRAHAnson, Stanly49 hr
Aug 8, 7:07 AM EDTSpecial Weather StatementRAHNash23 min
Aug 8, 7:11 AM EDTTornado WarningRAHNash, Wilson13 min
Aug 8, 7:48 AM EDTTornado WarningRAHFranklin, Nash42 min
Aug 8, 7:53 AM EDTTornado WarningRAHEdgecombe, Nash20 min
Aug 8, 7:58 AM EDTTornado WarningRAHEdgecombe, Nash, Wilson22 min
Aug 8, 8:11 AM EDTTornado WarningRAHFranklin, Nash23 min
Aug 8, 8:12 AM EDTFlash Flood Warning Considerable damage threatRAHGranville, Person, Vance12 hr
Aug 8, 8:23 AM EDTTornado WarningRAHFranklin, Granville, Vance12 min
Aug 8, 8:52 AM EDTSpecial Weather StatementRAHEdgecombe23 min
Aug 8, 8:58 AM EDTTornado WarningRAHEdgecombe32 min
Aug 8, 9:01 AM EDTRiver Flood WarningRAHJohnston45 hr
Aug 8, 9:07 AM EDTFlash Flood Warning Considerable damage threatRAHChatham, Harnett, Johnston, Lee, Wake, Wayne and 1 more5 hr
Aug 8, 9:18 AM EDTFlash Flood Warning Considerable damage threatRAHCumberland, Hoke, Sampson, Scotland5 hr
Aug 8, 9:34 AM EDTSpecial Weather StatementRAHNash26 min
Aug 8, 9:53 AM EDTSpecial Weather StatementRAHEdgecombe37 min
Aug 8, 10:17 AM EDTFlash Flood Warning Considerable damage threatRAHAlamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more8 hr
Aug 8, 10:30 AM EDTSpecial Weather StatementRAHNash30 min
Aug 8, 10:32 AM EDTTornado WarningRAHFranklin, Halifax, Nash, Warren28 min
Aug 8, 12:15 PM EDTTornado WarningRAHEdgecombe, Nash, Wilson30 min
Aug 8, 12:20 PM EDTSpecial Weather StatementRAHWilson40 min
Aug 8, 1:19 PM EDTRiver Flood WarningRAHHarnett3 days
Aug 8, 1:22 PM EDTRiver Flood WarningRAHFranklin65 hr
Aug 8, 1:50 PM EDTAreal Flood WarningRAHAnson, Chatham, Cumberland, Harnett, Hoke, Johnston and 10 more23 hr
Aug 8, 1:58 PM EDTRiver Flood WarningRAHChatham56 hr
Aug 8, 2:52 PM EDTRiver Flood WarningRAHJohnston4 days
Aug 8, 3:15 PM EDTRiver Flood WarningRAHEdgecombe6 days
Aug 8, 3:16 PM EDTFlash Flood Warning Considerable damage threatRAHJohnston, Wake, Wayne, Wilson2 hr
Aug 8, 3:19 PM EDTRiver Flood WarningRAHWayne9 days
Aug 8, 3:26 PM EDTSpecial Weather StatementRAHVance49 min
Aug 8, 3:29 PM EDTTornado WarningRAHFranklin, Vance, Warren31 min
Aug 8, 3:46 PM EDTSpecial Weather StatementRAHFranklin44 min
Aug 8, 3:49 PM EDTRiver Flood WarningRAHAlamance50 hr
Aug 8, 3:52 PM EDTRiver Flood WarningRAHCumberland4 days
Aug 8, 4:00 PM EDTTornado WarningRAHFranklin, Nash30 min
Aug 8, 4:12 PM EDTTornado WarningRAHEdgecombe, Nash, Wilson33 min
Aug 8, 4:29 PM EDTTornado WarningRAHFranklin, Granville, Vance31 min
Aug 8, 4:31 PM EDTTornado Warning Tornado observedRAHFranklin, Granville, Vance29 min
Aug 8, 5:03 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash27 min
Aug 8, 5:11 PM EDTRiver Flood WarningRAHEdgecombe, Halifax, Nash4 days
Aug 8, 5:14 PM EDTRiver Flood WarningRAHEdgecombe9 days
Aug 8, 5:20 PM EDTRiver Flood WarningRAHSampson6 days
Aug 8, 5:51 PM EDTAreal Flood WarningRAHAlamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more12 hr
Aug 8, 5:59 PM EDTAreal Flood WarningRAHEdgecombe, Franklin, Nash14 hr
Aug 8, 6:05 PM EDTAreal Flood WarningRAHAlamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more12 hr
Aug 8, 6:50 PM EDTSpecial Weather StatementRAHFranklin, Vance40 min
Aug 8, 6:55 PM EDTTornado WarningRAHFranklin, Vance, Warren35 min
Aug 8, 7:22 PM EDTTornado WarningRAHFranklin, Warren23 min
Aug 8, 7:44 PM EDTTornado WarningRAHWarren31 min
Aug 8, 7:56 PM EDTAreal Flood WarningRAHGranville, Person, Vance12 hr

Nearby

River Flood Warnings in North Carolina, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.